# SDR KBM2005F00002

- Difficulty date: December 15, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Aircraft time: 5,220 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Worn
- Location: Half Shells
- Part time: 755 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALF SHELLS WORN.  REMOVED AND REPLACED.
